# SDR 583CC0001

- Difficulty date: September 26, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N583CC
- Make and model: Boeing 737291
- Aircraft serial: 21069
- Aircraft time: 60,758 hours, 56,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000677
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LIGHT AND EMERGENCY EXIT LIGHT OVER R1 DOOR INOP.  REPLACED BATTERY CHARGER IN AFT CARGO AND REPLACED BATTERY PACK AT R1 DOOR.  LIGHTS CHECK GOOD IAW MM 33-51-02.
